# SDR AALA202111015541

- Difficulty date: October 11, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737*
- Aircraft serial: 31265
- Aircraft time: 12,229 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810513
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR AT ROW 2 DEFLECTS AND POPS UNDER LOAD. **SUPPLEMENTAL REPORT: REPLACED FLOORBOARD WITH NEW IAW EA331263A AND AMM 53-21-00.** (CLOSED)
